SciELO - Scientific Electronic Library Online

vol.39 número1Nondifferentiable higher-order duality theorems for new type of dual model under generalized functions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.39 no.1 Antofagasta feb. 2020 


Strongly convexity on fractal sets and some inequalities

Rainier V. Sánchez C.1

José E. Sanabria2

1Instituto Superior de Formación Docente Salomé Ureña, Departamento de Matemáticas, Santo Domingo, República Dominicana. E-mail:

2Universidad de Sucre, Departamento de Matemáticas, Sincelejo, Colombia. E-mail:


We introduce a generalization of the concept of a strongly convex function on a fractal set, study some algebraic properties and establish Jensen-type and Hermite-Hadamard-type inequalities.

Keywords: Convex function; Generalized convex function; Strongly convex function; Fractal set

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

[1] A. Azócar, J. Giménez, K. Nikodem, and J. L. Sánchez, “On strongly midconvex functions”, Opuscula mathematica, vol. 31, no. 1, pp. 15-26, 2011, doi:10.7494/OpMath.2011.31.1.15. [ Links ]

[2] G.-S. Chen, “A generalized Young inequality and some new results on fractal space”, Jul. 2011. arXiv: 1107.5222v1 [ Links ]

[3] K. M. Kolwankar and A. D. Gangal, “Fractional differentiability of nowhere differentiable functions and dimensions”, Chaos, vol. 6, no. 4, pp. 505-513, 1996, doi: 10.1063/1.166197. [ Links ]

[4] T. Lara, N. Merentes, R. Quintero and E. Rosales, “On strongly mconvex functions”, Mathematica aeterna, vol. 5, no. 3, pp. 521-535, 2015. [On line]. Available: ]

[5] N. Merentes andK. Nikodem , “Remarks on strongly convex functions”, Aequationes mathematicae, vol. 80, no. 1-2, pp. 193-199. 2010, doi: 10.1007/s00010-010-0043-0. [ Links ]

[6] H. Mo, X. Sui and D. Yu, “Generalized convex functions on fractal sets and two related inequalities”, Abstract and applied analysis, Art. ID 636751, 2014, doi: 10.1155/2014/636751. [ Links ]

[7] L. Montrucchio, “Lipschitz policy functions for strongly concave optimization problems”, Journal of mathematical economics, vol. 16, no. 3, pp. 259-273, 1987, doi: 10.1016/0304-4068(87)90012-7. [ Links ]

[8] B. T. Polyak, “Existence theorems and convergence of minimizing sequences in extremum problems with restrictions”, Soviet mathematics. Doklady, vol. 166, no. 2, pp. 72-75, 1966.[On line]. Available: ]

[9] A. W. Roberts and D. E. Varberg, “Convex functions”, New York, NY: Academic Press, 1973. [ Links ]

[10] W. Sun, “Generalized harmonically convex functions on fractal sets and related Hermite-Hadamard type inequalities”, Journal of nonlinear sciences and applications, vol. 10, no. 11, pp. 5869-5880, 2017, doi: 10.22436/jnsa.010.11.24. [ Links ]

[11] X.-J. Yang, “Advanced local fractional calculus and its applications”, New York, NY: World Science, 2012. [ Links ]

[12] X.-J. Yang, “Expression of generalized newton iteration method via generalized local fractional Taylor series”, Jun. 2012. arXiv:1106.2780v2 [ Links ]

Received: November 2018; Accepted: November 2019

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License